U.S. doctors online nowAsk doctors free
A male asked:

Im arthritis patent and have taking etoricoxib 120 for 10 years and suddenly for 1 week i felt more pain in my knees, hands and hips and medicine felt?

1 doctor answer5 doctors weighed in
Dr. Reid Holtzclaw-swan
Internal Medicine 25 years experience
Inflammation : There are a number of different reasons why you may be feeling worse now. It does not necessarily mean the medication stopped working. The cause of the pain is usually swelling in the joints. Swelling can be increased by a number of different things including other illnesses such as infection and a cold or the flu. Weather changes can also make arthritis pain worse.
Dr. Kay Nelson
Dr. Kay Nelson commented
Specializes in Family Medicine
See your rheum doc
Feb 10, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.